# SDR ASAA9880158

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pin
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLT 92, CREW REPORTED THE FLIGHT COMPARTMENT RT SLIDING WINDOW WOULD NOT OPEN.  REPOSITIONED WINDOW LINKAGE PIN AND OPERATED NORMALLY.  (M)
